# SDR 03FDEA01976

- Difficulty date: November 21, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727-200
- Aircraft serial: 20932
- Aircraft time: 51,465 hours, 33,111 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083121
- Part serial: 033
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 9,771 hours, 6,811 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPT`S A/S INDICATOR FAILED AT 80 KNOTS.  REJECTED THE T/O.  ACCOMPLISHED RTO CHECK LIST ON TAXI BACK, CYCLED THE APP CIRCUIT BREAKER AND IT WORKED NORMALLY.  REMOVED AND REPLACED CAPTAIN A/S INDICATOR AS PER 727-200 AMM 34-12-021-4.  PERFORMED GROUND TEST AS PER 727-200 AMM 34-12-001-0.  TEST ON GROUND OK.  A/C OK FOR SERVICE.
